# SDR REXA201000081

- Difficulty date: May 18, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 15,326 hours, 12,834 cycles
- Engine: Ge CF343B1
- Engine time: 19,277 hours, 16,456 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Fluctuates
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER REACHING CRUISE ALTITUDE OF FL330 ENROUTE,  CAPTAIN OBSERVED RT ENGINE OIL PRESSURE FLUCTUATING FROM 42 TO 27 PSI.  FLT CREW PERFORMED QRH & REDUCED THRUST ON RT ENGINE.  JUST AS THE THRUST REDUCED, RT ENG LOW OIL PRESSURE MESSAGE ILLUMINATED FOR ABOUT 20 SECONDS & EXTINGUISHED.  FLT CREW NOTIFIED CENTER & REQUESTED A LOWER ALTITUDE.  FOLLOWING A DESCENT TO FL210, RT ENG OIL PRESSURE STILL FLUCTUATING.  FLT CREW ELECTED TO DIVERT.   A NORMAL APPROACH AND LANDING MADE.  DETAILED TROUBLESHOOTING WAS PERFORMED ON ENGINE.  BASED ON THE ENGINE'S HISTORY AS AN OIL CONSUMER & FAILURE OF NORMAL TROUBLESHOOTING PROCEDURES TO DETERMINE CAUSE OF PRESSURE FLUCTUATION, IT WAS DETERMINED TO REMOVE ENGINE.
